# SDR DALA2018123107455

- Difficulty date: December 14, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,349 hours, 24,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Missing
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR 1R -MAIN DOOR LEVER/HANDLE MISSING COVER PLATE. (AT CENTER OF HANDLE). CORRECTIVE ACTION: INSTALLED MISSING DOOR HANDLE COVER TRIM AS REQUIRED PER AMM 52-52. (4215592)
